A conditional β -mean approach to risk-averse stochastic multiple allocation hub location problems

Date
2022-01-29
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Transportation Research Part E: Logistics and Transportation Review
Print ISSN
1366-5545
Electronic ISSN
1878-5794
Publisher
Elsevier Ltd
Volume
158
Issue
Pages
102602- 1 - 102602- 24
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract

This paper addresses risk-averse stochastic hub location problems where the risk is measured using the conditional β -mean criterion. Three variants of the classical multiple allocation hub location problem, namely the p-hub median, the p-hub maximal covering, and the weighted p-hub center problems are studied under demand data uncertainty represented by a finite set of scenarios. Novel mixed-integer linear programming formulations are proposed for the problems and exact algorithms based on Benders decomposition are developed for solving large instances of the problems. A large set of computational tests are conducted so that the efficiency of the proposed algorithms is proved and the effect of various input parameters on the optimal solutions is analyzed.

Course
Other identifiers
Book Title
Keywords
Hub location, Conditional β-mean, Mathematical formulation, Benders decomposition
Citation
Published Version (Please cite this version)